MAUDE Adverse Event Report: ST. JUDE MEDICAL PUERTO RICO, INC. MASTERS SERIES CAVGJ,AUS TRALIAN,23MM; MASTERS SERIES AORTIC VALVED GRAFT

ST. JUDE MEDICAL PUERTO RICO, INC. MASTERS SERIES CAVGJ,AUS TRALIAN,23MM; MASTERS SERIES AORTIC VALVED GRAFT
Model Number 23CAVGJ-514 00
Medical Device Problem Code Perivalvular Leak (1457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/14/2018
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2018, a 23 mm masters series aortic valved graft was chosen for implant.Once the valve was implanted and the patient was removed from bypass, a blood leak was observed.The valve was replaced with another 23 mm masters series aortic valved graft was successfully implanted.No patient consequences were reported.
 
Additional Manufacturer Narrative
An event of ¿a blood leak was observed from the graft¿ was reported.The returned 23mm masters series aortic valved graft met abbott specifications with no anomalies noted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported event remains unknown.
 
Event or Problem Description
On (b)(6) 2018, a 23mm masters series aortic valved graft was chosen for implant.Once the valve was implanted and the patient was removed from bypass, a blood leak was observed from the graft.The valved graft was replaced with another 23mm masters series aortic valved graft.The procedure was successfully completed without further bleeding.No patient consequences were reported.

Brand Name
MASTERS SERIES CAVGJ,AUS TRALIAN,23MM
Common Device Name
MASTERS SERIES AORTIC VALVED GRAFT
Manufacturer (Section D)
ST. JUDE MEDICAL PUERTO RICO, INC.
p.o. box 998
lot 20 b st.
caguas, puerto rico 00725
MDR Report Key7662764
Report Number2648612-2018-00053
Device Sequence Number2527457
Product Code LWQ
UDI-Device Identifier05414734006149
UDI-Public05414734006149
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/12/2022
Device Model Number23CAVGJ-514 00
Device Catalogue Number23CAVGJ-514 00
Device Lot Number6248147
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/11/2018
Supplement Date Received by Manufacturer07/24/2018
Initial Report FDA Received Date07/04/2018
Supplement Report FDA Received Date08/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age37 YR